# SDR CA110608008

- Difficulty date: March 25, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Condition: Missing
- Location: Turbine Shroud
- Part time: 3,200 hours
- Component: Turbine Shroud
- Component part number: 304830401
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE ENGINE WAS REPORTED TO EXHIBIT HP ROTOR SEIZURE ON START.  INSPECTION REVEALED HP TURBINE SHROUD-TO-BLADE TIP RUB DUE TO SHROUD OXIDATION DAMAGE.  INVESTIGATION ESTABLISHED THAT THE SHROUD ASSY FEATHER-SEALS HAD BEEN OMITTED AT PRODUCTION OF ASSY.  A SB WILL BE ISSUED TO RECOMMEND INSP OF ENGINES WITH A POTENTIAL OF BEING SIMILARLY EFFECTED.
